Record number :
1564176
Title of article :
Positive solution to a class of relativistic nonlinear Schrِdinger equation
Author/Authors :
Cheng، نويسنده , , Yongkuan and Yang، نويسنده , , Jun، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
10
From page :
665
To page :
674
Abstract :
Using a change of variables, we convert a quasilinear elliptic equation into a semilinear one. Then by Jeanjeanʼs result [6], we get a bounded (PS) sequence for the corresponding functional and show the existence of positive nontrivial solution.
Keywords :
Mountain pass theorem , positive solutions , Schrِdinger equations
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت